# SDR DALA13056263276

- Difficulty date: October 25, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  STRINGER 41L IN AFT CARGO BAY AT FRAME 55.  REPAIRED STRINGER 41 LEFT BETWEEN FRAMES 53 TO 55+12" IAW SRM 53-00-13; FIG 201, SHEET 2; DWG D53470345.
